Miserable

  • Hey everyone my name is Angela & I'm new to the group. I'm also new to Latuda. I'm in desperate need of answers/advice. I've been diagnosed with Bipolar I, PTSD, depression, & anxiety. I've been taking 900mg of Lithium & 45 total mg of Buspar since November 2016 with no problems. I was also on Abilify but still felt depressed so my Dr just recently(a month ago) took me off Abilify and put me on 40mg of Latuda. For the last 2 1/2 weeks I have been extremely ill. I've been dizzy, shakey, nauseous (with vomiting), foggy headed & severe constant headache. My Dr thought it was from the Lithium so decreased my dose but I'm still extremely sick & becoming more & more mentally weak/unstable from it. I went to the ER but was told they didn't know enough about Latuda to be able to decide if my sickness was from adverse reactions from the Latuda or not but assured me my Lithium levels were normal. My Dr just called & increased my dose of Lithium & took me off Latuda. Has anyone else had any similar symptoms while on Latuda? I'm so frustrated & just need answers so any & all input on Latuda is much appreciated.

    Question created 4 months 3 weeks ago

Answers

  • hello friend
    your story resonates with me...i have suffered from bipolar, anxiety, paranoid, insomnia, depression. i found seroquel worked well for later in day, night, howeeverafter 5 years of fiddling with dosages i suffred from 40 lb weight gain. that was devestating so i went off it, tried zeldox-stay away from that as i fell asleep while at work. so i started escerising and watching what i ate to stay on seroquel, helped with sleep ok but i took ativan about 1mg every other night sometimes 2 to get best sleep. i needed something for the morning afternoon so my pdoc put me on latuda-terrible restless leg and anxiety and wanting to sleep but could not sit still horrible- last visit he put me on lithium 400 mg in morning- works well for mood regulation but sleep seems not as deep and i m tired in the day. but i like lithiu,. get off the latuda its evil. sleep is so important i am aslo trying valerian mixed with hot choloclate! exercise helps and qigong...let me know if i can help

    0 likes -

    asked 3 months 1 day ago

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

0 likes